@article{VSGTU_2007_115_2_a12,
author = {N. N. Popov and V. N. Isutkina},
title = {Construction of analytical solution of two-dimensional stochastic steady-state creep problem for thick-walled tube},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {90--94},
year = {2007},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a12/}
}
TY - JOUR AU - N. N. Popov AU - V. N. Isutkina TI - Construction of analytical solution of two-dimensional stochastic steady-state creep problem for thick-walled tube JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2007 SP - 90 EP - 94 VL - 115 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a12/ LA - ru ID - VSGTU_2007_115_2_a12 ER -
%0 Journal Article %A N. N. Popov %A V. N. Isutkina %T Construction of analytical solution of two-dimensional stochastic steady-state creep problem for thick-walled tube %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2007 %P 90-94 %V 115 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a12/ %G ru %F VSGTU_2007_115_2_a12
N. N. Popov; V. N. Isutkina. Construction of analytical solution of two-dimensional stochastic steady-state creep problem for thick-walled tube. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 115 (2007) no. 2, pp. 90-94. http://geodesic.mathdoc.fr/item/VSGTU_2007_115_2_a12/
[1] A. A. Dolzhkovoi, N. N. Popov, V. P. Radchenko, “Reshenie stokhasticheskoi kraevoi zadachi ustanovivsheisya polzuchesti dlya tolstostennoi truby metodom malogo parametra”, PMTF, 47:1 (2006), 161–171 | DOI | Zbl
[2] Isutkina V. N., Margaritov A. Yu., “Sravnitelnyi analiz reshenii stokhasticheskoi kraevoi zadachi ustanovivsheisya polzuchesti dlya tolstostennoi truby na osnove metodov malogo parametra i Monte-Karlo”, Vestn. Sam. gos. tekhn. un-ta. Ser.: Fiz.-mat. nauki, 2006, no. 43, 116–123 | DOI
[3] Timoshenko S. P., Guder Dzh., Teoriya uprugosti, Nauka, M., 1975
[4] Kachanov L. M., Teoriya polzuchesti, Fizmatgiz, M., 1960
[5] Lavrenyuk V. I., “Raspredelenie napryazhenii okolo krugovogo otverstiya v ploskosti iz stokhasticheski neodnorodnogo materiala”, Prikladnaya mekhanika, 9:4 (1973), 128–132 | DOI
[6] Venttsel E. S., Teoriya veroyatnostei, 10-e izd., Vyssh. shk., M., 2006